# SDR MASA2016040112563

- Difficulty date: April 1, 2016
- Submitted: April 2, 2016
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 7,533 hours, 5,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY CEILING FLOOD LIGHT AT ROW 14 INOPERATIVE.  PLACED ON MEL.
